An ethnomathematical perspective on culturally responsive mathematics education

Swapna Mukhopadhyay, Arthur B. Powell, Marilyn Frankenstein

Research output: Chapter in Book/Report/Conference proceedingChapter

8 Scopus citations
Original languageEnglish (US)
Title of host publicationCulturally Responsive Mathematics Education
PublisherRoutledge Taylor & Francis Group
Pages65-84
Number of pages20
ISBN (Print)0203879945, 9780203879948
DOIs
StatePublished - Mar 23 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Social Sciences(all)

Cite this